Coverart for item
The Resource Invariant subspaces of Hardy classes on infinitely connected open surfaces, Charles W. Neville

Invariant subspaces of Hardy classes on infinitely connected open surfaces, Charles W. Neville

Label
Invariant subspaces of Hardy classes on infinitely connected open surfaces
Title
Invariant subspaces of Hardy classes on infinitely connected open surfaces
Statement of responsibility
Charles W. Neville
Creator
Subject
Language
eng
Summary
We generalize Beurling's theorem on the shift invariant subspaces of Hard class H[superscript]2 of the unit disk to the Hardy classes of admissible Riemann surfaces. Essentially, an open Riemann surface is admissible if it admits enough bounded multiple valued analytic functions. The class of admissible surfaces contains many infinitely connected surfaces, and all finite surfaces, but does not contain all plane regions admitting sufficiently many bounded analytic functions to sseparatepoints. We generalize the ttheorem of A.H. Read and the Cauchy integral formula to the boundary values, on the Hayashi boundary, of functions in the Hardy classes of admissible surfaces
Member of
Cataloging source
E7B
http://library.link/vocab/creatorName
Neville, Charles W
Dewey number
  • 510/.8 s
  • 515/.73
Index
no index present
LC call number
QA333
LC item number
.N48 1975eb
Literary form
non fiction
Nature of contents
  • dictionaries
  • bibliography
Series statement
Memoirs of the American Mathematical Society
Series volume
volume 2, issue 1, number 160 (May 1975)
http://library.link/vocab/subjectName
  • Riemann surfaces
  • Hardy classes
  • Invariant subspaces
  • Banach algebras
  • Banach algebras
  • Hardy classes
  • Invariant subspaces
  • Riemann surfaces
Label
Invariant subspaces of Hardy classes on infinitely connected open surfaces, Charles W. Neville
Instantiates
Publication
Copyright
Note
"Volume 2, issue 1."
Bibliography note
Includes bibliographical references (pages 149-151)
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Color
multicolored
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
  • Preliminaries
  • L.A.M.'s, inner-outer factorizations
  • The Banach algebra h[infinity symbol](R)
  • An operational calculus, duality
  • Admissible surfaces
  • Cauchy-Read theorems
  • The main theorem, counter-examples
  • Construction of admissible surfaces
Control code
884584386
Dimensions
unknown
Extent
1 online resource (163 pages)
Form of item
online
Isbn
9781470405465
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
Specific material designation
remote
System control number
(OCoLC)884584386
Label
Invariant subspaces of Hardy classes on infinitely connected open surfaces, Charles W. Neville
Publication
Copyright
Note
"Volume 2, issue 1."
Bibliography note
Includes bibliographical references (pages 149-151)
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Color
multicolored
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
  • Preliminaries
  • L.A.M.'s, inner-outer factorizations
  • The Banach algebra h[infinity symbol](R)
  • An operational calculus, duality
  • Admissible surfaces
  • Cauchy-Read theorems
  • The main theorem, counter-examples
  • Construction of admissible surfaces
Control code
884584386
Dimensions
unknown
Extent
1 online resource (163 pages)
Form of item
online
Isbn
9781470405465
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
Specific material designation
remote
System control number
(OCoLC)884584386

Library Locations

    • Curtis Laws Wilson LibraryBorrow it
      400 West 14th Street, Rolla, MO, 65409, US
      37.955220 -91.772210
Processing Feedback ...